Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Signed ordered knotlike quandle presentations

Sam Nelson

Algebraic & Geometric Topology 5 (2005) 443–462
Bibliography
1 J S Carter, D Jelsovsky, S Kamada, L Langford, M Saito, State-sum invariants of knotted curves and surfaces from quandle cohomology, Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 146 MR1725613
2 J S Carter, S Kamada, M Saito, Stable equivalence of knots on surfaces and virtual knot cobordisms, J. Knot Theory Ramifications 11 (2002) 311 MR1905687
3 H A Dye, Virtual knots undetected by 1– and 2–strand bracket polynomials, Topology Appl. 153 (2005) 141 MR2172041
4 R Fenn, M Jordan-Santana, L Kauffman, Biquandles and virtual links, Topology Appl. 145 (2004) 157 MR2100870
5 R Fenn, R Rimányi, C Rourke, The braid-permutation group, Topology 36 (1997) 123 MR1410467
6 R Fenn, C Rourke, Racks and links in codimension two, J. Knot Theory Ramifications 1 (1992) 343 MR1194995
7 R Fenn, C Rourke, B Sanderson, Trunks and classifying spaces, Appl. Categ. Structures 3 (1995) 321 MR1364012
8 R Fenn, C Rourke, B Sanderson, The rack space, Trans. Amer. Math. Soc. 359 (2007) 701 MR2255194
9 M Goussarov, M Polyak, O Viro, Finite-type invariants of classical and virtual knots, Topology 39 (2000) 1045 MR1763963
10 D Joyce, A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra 23 (1982) 37 MR638121
11 L H Kauffman, Virtual knot theory, European J. Combin. 20 (1999) 663 MR1721925
12 G Kuperberg, What is a virtual link?, Algebr. Geom. Topol. 3 (2003) 587 MR1997331